MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-019-01
Medical Device Problem Codes Nonstandard Device (1420); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, the device was thoroughly analyzed.The fiber was received in one piece and showed no external defects; however, the fiber body length was out of specification, indicating that a break had occurred.The other part was not returned.The instructions for use mentions the fiber length for slimline sis fibers is 310 (+-25 cm).The fiber successfully passed microscopic inspection and functional testing.Based on analysis results, it is likely that procedural conditions of the device during set-up or use contributed to the fiber body break.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) advise the user to inspect the fiber for kinks, punctures, fractures, or other damage.According to the ifu, if the fiber appears damaged, do not use the fiber, return it to the supplier for replacement.
 
Event or Problem Description
It was reported that, during a holmium laser lithotripsy for bilateral ureteral calculi and in the process of breaking the stones, the fiber made an abnormal noise and stopped working immediately.Another fiber of the same lot number was used and had the same issue.The procedure was completed with a different fiber.There were no patient complications.Analysis of the returned device identified that the fiber was broken into two pieces.This complaint refers to the first fiber.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23611801
Report Number2124215-2025-83043
Device Sequence Number13212824
Product Code GEX
UDI-Device Identifier07290109145587
UDI-Public(01)07290109145587(17)280722(10)12350723
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-019-01
Device Catalogue Number0644-019-01
Device Lot Number0012350723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight64 KG